# SDR GTIA9900882

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperable
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MLG - FLT 409 - DURING DAILY, FOUND AFT EMERGENCY EXIT LIGHTS INOPERABLE.  REMOVED AND REPLACED OUTBOARD RIGHT AFT IN RIGHT LAVATORY POWER SUPPLY AND BATTERY CHANGE UNIT.  OPS CHECK GOOD IAW 33-50-00.  (X)
